[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] birth control

"The big point was that Sara needed to start birth control pills to get her
periods started again. Our problem, she is having awful reactions to them."

I don't know if this will help, but I have had to switch birth controls 
about 6 times since I first started on them at age 15 because of many side 
effects including migraines, weight gain, etc., etc. (I also had problems 
with my periods ranging from spotting every day for 2 months, to going 
months without it in high school.)  Every time I switched pills or started a 
new type I was nauseated and had flu like symptoms.  This usually passed 
within the first 2 weeks to a month.  My doctor just chalked it up to your 
body adjusting to the levels of hormones.  I currently take Levlen, which 
has one of the lowest estrogen doses, and works great for me.  I am not 
trying to simplify this, but you might consider staying on one of the pills 
long enough to see if she evens out.  Also, I would stay away from the 
3-level birth controls like ortho-TRI-cyclen.

dx T1 '86, 24 yrs old, hoping to be pumping soon.

Get your FREE download of MSN Explorer at http://explorer.msn.com/intl.asp.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml